# SDR SWAA2022032505535

- Difficulty date: December 16, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 57,965 hours, 28,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 141A8316U6
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN 1R DOOR OPENING LOWER SILL CREASE BEAM INBOARD CHORD VERTICAL FLANGE TAPER STRAP IS CORRODED BS 296-301; STR 17R; WL 208. / CABIN 1R DOOR OPENING LOWER SILL CREASE BEAM INBOARD CHORD VERTICAL FLANGE. REMOVED DAMAGED TAPERED STRAP; OBTAINED NEW TAPERED STRAP P/N 141A8316U6 A-TAG A83292; LOCATED; DRILLED AND INSTALLED NEW TAPERED STRAP IAW BOEING DWG 141A8316 REV D; BOEING DWG 141A8310 REV -; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND APPLIED CIC TO AREA IAW AMM 51-21-91. ORIGINAL T- .060'; REMAINING T- .040'; LOSS OF .020' FOUND OUT OF LIMITS SRM 53-10-15-1A-2. TOOL NO. AAR 36646 CAL DATE 05OCT20 PN 141A8316U6
